Approximations of real numbers by the sequence {nα} and their metrical theory

Sh Ito, H. Nakada

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)91-100
Number of pages10
JournalActa Mathematica Hungarica
Volume52
Issue number1-2
DOIs
Publication statusPublished - 1988 Mar

Fingerprint

Approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Approximations of real numbers by the sequence {nα} and their metrical theory. / Ito, Sh; Nakada, H.

In: Acta Mathematica Hungarica, Vol. 52, No. 1-2, 03.1988, p. 91-100.

Research output: Contribution to journalArticle

@article{3694cbec36964ea6bffa7bca623d9364,
title = "Approximations of real numbers by the sequence {nα} and their metrical theory",
author = "Sh Ito and H. Nakada",
year = "1988",
month = "3",
doi = "10.1007/BF01952484",
language = "English",
volume = "52",
pages = "91--100",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Approximations of real numbers by the sequence {nα} and their metrical theory

AU - Ito, Sh

AU - Nakada, H.

PY - 1988/3

Y1 - 1988/3

UR - http://www.scopus.com/inward/record.url?scp=0042877520&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042877520&partnerID=8YFLogxK

U2 - 10.1007/BF01952484

DO - 10.1007/BF01952484

M3 - Article

AN - SCOPUS:0042877520

VL - 52

SP - 91

EP - 100

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -